# SDR IPXA2022062583473

- Difficulty date: June 7, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Upper Aft Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H O/B WING UPPER SURFACE HAS 5EA AREA OF CORROSION AT UPPER AFT AND CTR SKIN STA XORS-214 TO XORS-248 AT STR-6.REMOVED, REPAIRED. THE CORROSION ON  UPPER AFT AND CTR SKIN IAW VTSAA EA 011-5730-01-A9616 REV I/R AND UPS EO MD11-5730-84037-A. (MINOR)
